# SDR AALA202411184933

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 66,987 hours, 39,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT 25C INOP. INSPECTED AND FOUND WIRE BROKEN AT CANNON PLUG AT 7260VC9. STRIPPED AND REPINED CONNECTOR AT CANNON PLUG 7260VC9 IAW ESPM 20-48-24.
